Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

114 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
Drug-induced gynecomastia.
Thompson DF, Carter JR. Thompson DF, et al. Pharmacotherapy. 1993 Jan-Feb;13(1):37-45. Pharmacotherapy. 1993. PMID: 8094898 Review.
Drug-induced hair colour changes.
Bublin JG, Thompson DF. Bublin JG, et al. Among authors: thompson df. J Clin Pharm Ther. 1992 Oct;17(5):297-302. doi: 10.1111/j.1365-2710.1992.tb01307.x. J Clin Pharm Ther. 1992. PMID: 1464633 Review.
Drug-induced thrombocytosis.
Frye JL, Thompson DF. Frye JL, et al. Among authors: thompson df. J Clin Pharm Ther. 1993 Feb;18(1):45-8. doi: 10.1111/j.1365-2710.1993.tb00565.x. J Clin Pharm Ther. 1993. PMID: 8473359 Review.
Drug-induced parotitis.
Thompson DF. Thompson DF. J Clin Pharm Ther. 1993 Aug;18(4):255-8. doi: 10.1111/j.1365-2710.1993.tb00584.x. J Clin Pharm Ther. 1993. PMID: 7901230 Review.
Drug-induced hiccups.
Thompson DF, Landry JP. Thompson DF, et al. Ann Pharmacother. 1997 Mar;31(3):367-9. doi: 10.1177/106002809703100318. Ann Pharmacother. 1997. PMID: 9066948 Review.
Drug-induced nightmares.
Thompson DF, Pierce DR. Thompson DF, et al. Ann Pharmacother. 1999 Jan;33(1):93-8. doi: 10.1345/aph.18150. Ann Pharmacother. 1999. PMID: 9972389 Review.
114 results